Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 265245, 10 pages
http://dx.doi.org/10.1155/2015/265245
Research Article

On Traces in Some Analytic Spaces in Bounded Strictly Pseudoconvex Domains

1Bryansk State University, Bryansk 241050, Russia
2Fakultet Organizacionih Nauka, Jove Ilića 154, 11000 Belgrade, Serbia

Received 23 November 2014; Accepted 28 January 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 Romi F. Shamoyan and Olivera R. Mihić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Arsenović and R. F. Shamoyan, “Trace theorems in harmonic function spaces on R+n+1m, multipliers theorems and related problems,” Kragujevac Journal of Mathematics, vol. 35, no. 3, pp. 411–430, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. F. Shamoyan and O. R. Mihić, “On traces of holomorphic functions on the unit polyball,” Applicable Analysis and Discrete Mathematics, vol. 3, no. 2, pp. 198–211, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. F. Shamoyan and O. R. Mihić, “A note on traces of some holomorphic spaces on polyballs,” Journal of Function Spaces and Applications, vol. 8, no. 3, pp. 271–285, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. F. Shamoyan and O. R. Mihić, “On traces of Qp type spaces and mixed norm analytic function spaces on polyballs,” Šiauliai Mathematical Seminar, vol. 5, no. 13, pp. 101–119, 2010. View at Google Scholar · View at MathSciNet
  5. M. Abate and A. Saracco, “Carleson measures and uniformly discrete sequences in strongly pseudoconvex domains,” Journal of the London Mathematical Society, vol. 83, no. 3, pp. 587–605, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Abate, A. Saracco, and J. Raissy, “Toeplitz operators and Carleson measures in strongly pseudoconvex domains,” Journal of Functional Analysis, vol. 263, no. 11, pp. 3449–3491, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W. Rudin, Function Theory in Polydisk, W. A. Benjamin, New York, NY, USA, 1969.
  8. F. A. Shamoian and M. M. Djrbashian, Topics in the Theory of Bergman Apα Spaces, Teubner Texte zur Math, Leipzig, Germany, 1988.
  9. M. Jevtić, M. Pavlović, and R. F. Shamoyan, “A note on the diagonal mapping in spaces of analytic functions in the unit polydisc,” Publicationes Mathematicae Debrecen, vol. 74, no. 1-2, pp. 45–58, 2009. View at Google Scholar · View at MathSciNet
  10. E. Amar and C. Menini, “A counterexample to the corona theorem for operators on H2Dn,” Pacific Journal of Mathematics, vol. 206, no. 2, pp. 257–268, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. Adachi, “Extending bounded holomorphic functions from certain subvarieties of a weakly pseudoconvex domain,” Pacific Journal of Mathematics, vol. 110, no. 1, pp. 9–19, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  12. F. Beatrous, “Lp estimates for extentions of holomorphic functions,” Michigan Mathematical Journal, vol. 32, pp. 361–380, 1985. View at Google Scholar
  13. G. M. Henkin, “Continuation of bouded holomorphic functions from submanifolds to strictly pseudoconvex domains,” Mathematics of the USSR-Izvestiya, vol. 6, no. 3, pp. 536–563, 1972. View at Publisher · View at Google Scholar
  14. L. I. Ronkin, Introduction to the Theory of Entire Functions of Several Variables, American Mathematical Society, 1974. View at MathSciNet
  15. J. M. Ortega and J. Fabrega, “Mixed-norm spaces and interpolation,” Studia Mathematica, vol. 109, no. 3, pp. 233–254, 1994. View at Google Scholar · View at MathSciNet
  16. T. Jimbo and A. Sakai, “Interpolation manifolds for products of strictly pseudoconvex domains,” Complex Variables, Theory and Application, vol. 8, no. 3-4, pp. 333–341, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. R. Bell, “A representation theorem in strictly pseudoconvex domains,” Illinois Journal of Mathematics, vol. 26, no. 1, pp. 19–26, 1982. View at Google Scholar · View at MathSciNet
  18. H. P. Boas, “Sobolev space projections in strictly pseudoconvex domains,” Transactions of the American Mathematical Society, vol. 288, no. 1, pp. 227–240, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W. S. Cohn, “Weighted Bergman projections and tangential area integrals,” Studia Mathematica, vol. 106, no. 1, pp. 59–76, 1993. View at Google Scholar · View at MathSciNet
  20. P. Jakóbczak, “The boundary regularity of the solution of the --equation in the product of strictly pseudoconvex domains,” Pacific Journal of Mathematics, vol. 121, no. 2, pp. 371–381, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  21. H. R. Cho and J. Lee, “Inequalities for the integral means of holomorphic functions in the strongly pseudoconvex domain,” Communications of the Korean Mathematical Society, vol. 20, no. 2, pp. 339–350, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Engliš, T. Hänninen, and J. Taskinen, “Minimal L-type spaces on strictly pseudoconvexdomains on which the Bergman projection is continuous,” Houston Journal of Mathematics, vol. 32, no. 1, Article ID 253275, 2006. View at Google Scholar